Further developments in the comparative prime number theory II
Acta Arithmetica, Tome 10 (1964) no. 3, pp. 293-313
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Stanisław Knapowski 1 ; P. Turán 1
@article{10_4064_aa_10_3_293_313,
author = {Stanis{\l}aw Knapowski and P. Tur\'an},
title = {Further developments in the comparative prime number theory {II}},
journal = {Acta Arithmetica},
pages = {293--313},
year = {1964},
volume = {10},
number = {3},
doi = {10.4064/aa-10-3-293-313},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-10-3-293-313/}
}
TY - JOUR AU - Stanisław Knapowski AU - P. Turán TI - Further developments in the comparative prime number theory II JO - Acta Arithmetica PY - 1964 SP - 293 EP - 313 VL - 10 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-10-3-293-313/ DO - 10.4064/aa-10-3-293-313 LA - en ID - 10_4064_aa_10_3_293_313 ER -
Stanisław Knapowski; P. Turán. Further developments in the comparative prime number theory II. Acta Arithmetica, Tome 10 (1964) no. 3, pp. 293-313. doi: 10.4064/aa-10-3-293-313
Cité par Sources :